MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551NAL
Medical Device Problem Codes Failure to Cycle (1142); Connection Problem (2900); Detachment of Device or Device Component (2907); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via that the insulin pump alarmed for compromised force sensor system during priming process.The customer¿s blood glucose level was 139 mg/dl.Customer reported that the drive support cap was protrude.Customer reported that the reservoir lip ring was break off and reservoir was not able to lock in place.Customer reported that during seating the force sensor did not detect the reservoir.The customer was advised to discontinued the insulin pump and revert to backup plan.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device received unable to perform all functional testing including the displacement, rewind, basic occlusion, occlusion, prime/a33 and excessive no delivery test or verify a33 alarm due to completely broken reservoir tube lip.Device received with broken reservoir tube lip, missing reservoir tube o ring and cracked battery tube threads.A test reservoir was installed and did not lock in place due to complete broken reservoir tube lip.

Brand Name
530G INSULIN PUMP MMT-551NAL
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9479890
Report Number2032227-2019-133761
Device Sequence Number411449
Product Code OZO
UDI-Device Identifier00643169404274
UDI-Public(01)00643169404274
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-551NAL
Device Catalogue NumberMMT-551NAL
Device Lot NumberA3551NALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2020
Initial Date Received by Manufacturer 12/12/2019
Supplement Date Received by Manufacturer04/29/2020
Initial Report FDA Received Date12/17/2019
Supplement Report FDA Received Date05/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient Weight69